skip to main content
Lingue:

Risutati 1 - 10 di 26  per Tutte le collezioni

Risultati 1 2 3 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Classical partition identities and basic hypergeometric series
Material Type:
Libro
Aggiungi allo Scaffale Elettronico

Classical partition identities and basic hypergeometric series

Chu, Wenchang ; Di Claudio, Leontina

Lecce : Edizioni del Grifo ; 2005

Disponibile in Matematica e Applicazioni  Copia prestabile  39NAP_INST:21131031760003321()

2
Material Type:
Libro
Aggiungi allo Scaffale Elettronico

Basic almost-poised hypergeometric series

Chu, Wenchang ; Consiglio nazionale delle ricerche ; Istituto per le applicazioni della matematica e dell'informatica

Milano : CNR ; 1995

Disponibile in Matematica e statistica  Copia prestabile  39NAP_INST:21111253390003321()

3
Material Type:
Libro
Aggiungi allo Scaffale Elettronico

An archive of formulae on basic hypergeometric series

Chu, Wenchang ; Marini, A. ; Consiglio nazionale delle ricerche ; Istituto per le applicazioni della matematica e dell'informatica

Milano : CNR ; 1995

Disponibile in Matematica e statistica  Copia prestabile  39NAP_INST:21111253260003321()

4
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

DOUGALL'S BILATERAL 2 H 2 -SERIES AND RAMANUJAN-LIKE π-FORMULAE

Chu, Wenchang

Mathematics of Computation, 1 October 2011, Vol.80(276), pp.2223-2251 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
5
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Partial Fractions and Riesz' Interpolation Formula for Trigonometric Polynomials

Chu, Wenchang

The American Mathematical Monthly, 07 February 2018, Vol.125(2), pp.175-178 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
6
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

ABEL'S METHOD ON SUMMATION BY PARTS AND BALANCED q-SERIES IDENTITIES

Chu, Wenchang

Applicable Analysis and Discrete Mathematics, 1 April 2010, Vol.4(1), pp.54-65 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
7
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Partial sums of Bailey's 6ψ6-series to faster convergent series

Chu, Wenchang ; Zhang, Wenlong

Journal of Difference Equations and Applications, 01 February 2012, Vol.18(2), pp.239-260 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
8
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Closed formulae for a class of terminating -series

Chen, Xiaojing ; Chu, Wenchang

Integral Transforms and Special Functions, 02 November 2017, Vol.28(11), pp.825-837 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
9
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Summation formulae for a class of terminating balanced q-series

Chen, Xiaojing ; Chu, Wenchang

Journal of Mathematical Analysis and Applications, 01 July 2017, Vol.451(1), pp.508-523 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
10
Accelerating Dougall’s $_5F_4$-sum and infinite series involving $\pi $
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Accelerating Dougall’s $_5F_4$-sum and infinite series involving $\pi $

Chu, Wenchang ; Zhang, Wenlong

Mathematics of Computation, 1/1/2014, Vol.83(285), pp.475-512 [Rivista Peer Reviewed]

Accesso online

Risutati 1 - 10 di 26  per Tutte le collezioni

Risultati 1 2 3 next page

Personalizza i tuoi risultati

  1. Edita

Refine Search Results

Espandi i miei risultati

  1.   

Affina i tuoi risultati

Tipo di risorsa 

  1. Articoli 
  2. Libri 
  3. Brevetti 
  4. Altre opzioni open sub menu

Anno 

Da A
  1. Prima1999 
  2. 1999a2005 
  3. 2006a2008 
  4. 2009a2012 
  5. Dopo 2012 
  6. Altre opzioni open sub menu

Nuove Ricerche Suggerite

Ignora la mia strategia e cerca su tutto

da questo autore/creatore:

  1. Chu, Wenchang
  2. Chu, W.
  3. Chu, Wc
  4. Wenchang Chu
  5. Wenchang, Chu

Ricerca in corso nelle risorse remote ...